# SDR R61A201707200573

- Difficulty date: July 20, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 34,638 hours, 20,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND FLOOR SUPPORT BETWEEN FR 85 AND 86 HAS CORROSION. MX REMOVED AND REPLACED NEW FLOOR SUPPORT PN 170-86101-001 BETWEEN FR 85 AND 86 IAW SRM 51-75-16, 51-40-02. AC REMAINS IN RME FOR COMPLETION.
